# SDR ASAA2018082982945

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 38,899 hours, 11,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200079004
- Condition: Detached
- Location: Cabin Ceiling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON THE CABIN CEILING,  BETWEEN THE OVERWING EXITS WAS DETACHED.  ACFT GROUNDED.  REINSTALLED AND TESTED THE SIGN IAW AMM 33-51-01-960-801,  OPS NORMAL.
